Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Martingale transforms with unbounded multipliers


Authors: J.-A. Chao and R.-L. Long
Journal: Proc. Amer. Math. Soc. 114 (1992), 831-838
MSC: Primary 60G42; Secondary 42B30, 60G46
DOI: https://doi.org/10.1090/S0002-9939-1992-1079887-3
MathSciNet review: 1079887
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The boundedness of martingale transforms with the "multiplier" sequence in various classes is studied.


References [Enhancements On Off] (What's this?)

  • [1] R. Bañuelos and A. G. Bennett, Paraproducts and commutators of martingale transforms, Proc. Amer. Math. Soc. 103 (1988), 1226-1234. MR 955015 (89m:60108)
  • [2] K. Bichteler, Stochastic integration and $ {L^p}$-theory of semimartingales, Ann. Probab. 9 (1981), 49-89. MR 606798 (82g:60071)
  • [3] D. L. Burkholder Martingale transforms, Ann. Math. Statist. 37 (1966), 1494-1504. MR 0208647 (34:8456)
  • [4] -, Distribution function inequalities for martingales, Ann. Probab. 1 (1973), 19-42. MR 0365692 (51:1944)
  • [5] D. L. Burkholder and R. F. Gundy, Extrapolation and interpolation of quasi-linear operators on martingales, Acta Math. 124 (1970), 249-304. MR 0440695 (55:13567)
  • [6] R. R. Coifman and Y. Meyer, Au-delà des opérateurs pseudo-différentiels, Asterisque 57, 1978. MR 518170 (81b:47061)
  • [7] -, A simple proof of a theorem of G. David and J. L. Joruné on singular integral operators, Probability Theory and Harmonic Analysis, Marcel Dekker, 1986, pp. 61-65.
  • [8] B. Davis, On the integrability of the martingale square function, Israel J. Math. 8 (1970), 187-190. MR 0268966 (42:3863)
  • [9] R. F. Gundy, A decomposition of $ {L^1}$-bounded martingales, Ann. Math. Statist. 39 (1968), 134-138. MR 0221573 (36:4625)
  • [10] C. S. Herz, $ {H_p}$-spaces of martingales, $ (0 < p \leq 1)$, Z. Wahrsch. Verw. Gebiete 28 (1974), 189-205.
  • [11] D. Lepingle, Sur certains commutateurs de la théorie des martingales, Sém. Prob. 13, Lecture Notes in Math., vol. 721, Springer-Verlag, 1979, pp. 138-147. MR 520003 (80j:60074)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G42, 42B30, 60G46

Retrieve articles in all journals with MSC: 60G42, 42B30, 60G46


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1079887-3
Keywords: Martingale transform, Hardy spaces, maximal function, square functions, BMO, extrapolation
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society